# SDR IPXA2019012938441

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 58,067 hours, 12,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS BAT 1 FAILED MSG. R&R EMERG LIGHTING BATT SUPPLY PER MM33-51-01-400-802, OPS CHECKS GOOD.
